# SDR P5CA2018012000007

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,967 hours, 20,033 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN OF THE LT ENGINE HAD A STATUS MESSAGE FOR LT ENGINE FIRE LOOP 1 AND LT ENGINE OVERHEAT LOOP 1. PERFORMED FIRE / OVERHEAT TEST,  TEST PASSED IAW AMM 26-10-00.  ACFT OK FOR SERVICE.
